User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
John, Maura; Ankenbrand, Markus J; Artmann, Carolin; Freudenthal, Jan A; Korte, Arthur; Grimm, Dominik G 
Title:
Efficient permutation-based genome-wide association studies for normal and skewed phenotypic distributions 
Journal title:
Bioinformatics 
Year:
2022 
Journal volume:
38 
Journal issue:
Supplement_2 
Pages contribution:
ii5-ii12 
Publisher:
Oxford University Press (OUP) 
E-ISSN:
1367-48031460-2059 
Scimago Quartil:
Q1 
Date of publication:
01.09.2022 
CC license:
by, http://creativecommons.org/licenses/by/4.0